# SDR FDEA201009013234

- Difficulty date: September 1, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 223.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BS 223.5 ABOVE S23L , EXT FUSELAGE  SKIN WAS DETERMINED " OUT OF LIMITS "   AND "REWORKED TO ORIGINAL CONTOUR" BY PREVIOUS OPERATOR,  SRM REQUIRES A   REPAIR BE ACCOMPLISHED  EVALUATED DENT.   CRACK INDICATIONS NOTED PER NDTM, PT.6, 51-00-19. CRACK: 1.5", W=.002". FOUND TO BE OUT OF LIMITS PER SRM 53-00-01. FIG.101, P.102. ACCOMPLISHED SKIN   REPAIR AT BS 223.5, S23L, PER SRM 53-00-01, FIG.201, PP. 201-207. CAT. "B" MAJOR REPAIR   WITH THE FOLLOWING TRACKING: INITIAL AT 25,000 FC, THEREAFTER EVERY 6,000 FC, USING HFEC.  MAJOR REPAIR.
